MAUDE Adverse Event Report: Penumbra, Inc. POD Packing Coil; HCG, KRD

Penumbra, Inc. POD Packing Coil; HCG, KRD
Catalog Number RBYPODJ60
Medical Device Problem Code Premature Separation (4045)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/22/2026
Type of Reportable Event Malfunction

Brand Name
POD Packing Coil
Common Device Name
HCG, KRD
Manufacturer (Section D)
Penumbra, Inc.
one penumbra place
alameda CA 94502
Manufacturer (Section G)
Penumbra, Inc.
one penumbra place
alameda CA 94502
Manufacturer Contact
veronica menezes
one penumbra place
alameda, CA 94502
+1(510)748-3200
MDR Report Key50461544
Report Number3005168196-2026-00281
Device Sequence Number10263787
Product Code HCG
UDI-Device Identifier00814548017679
UDI-Public00814548017679
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K170852
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberRBYPODJ60
Device Lot NumberF00018687
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/29/2026
Initial Report FDA Received Date08/26/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/10/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown